# SDR DALA2019121207245

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,698 hours, 18,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Rows 1-5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROWS 1-5 INOPERATIVE ON LEFT SIDE. FOUND FORWARD LGITH ASSEMBLY AT SEAT 5 SHORTED AND REPLACED. SYSTEM OPERATION IS NORMAL.
